philb

Full Member
  • Content Count

    182
  • Joined

  • Last visited

Community Reputation

92 Excellent

1 Follower

About philb

  • Rank
    Member

Recent Profile Visitors

884 profile views
  1. My feet have that feeling too. Doctors not concerned with it since my strength is still strong in my feet, so its most likely just your nerves. I have had the burning/tingly face (actually all over my body), and when I just accepted it and didn't ruminate over it, it went away within a few weeks. Rarely it comes back and I just don't care when it happens and it goes away.
  2. Not sure if this helps you, but I have experienced dizziness for 3-4 years now. Its intermittent, and the feeling is not like vertigo but a brief feeling of disequilibrium, similar to you feel when an elevator stop or when you get off a trampoline. Almost like the ground is moving slightly up and down briefly. I have been to ENT, Eye doctor, Chiro, regular doctor, and Neurologist. All tests including MRI and CTs have come back clean. My regular doctor says its due to anxiety as well, same with my therapist. I even went to Vestibular rehab for it. My advice is to see the docs and get a clean bill of health, then once everything bad is ruled out, when it happens, just reassure yourself its nothing serious and just your body/mind is tired from all the rumination. As for the neck, I do sit at a computer most of the day so I am very mindful of taking eye breaks and doing neck stretches. I also had bad headaches, and once I started doing neck stretches and getting adjusted by a chiro, they are very rare. I do this stretch, hope it helps:
  3. Around late November, I started experiencing burning face, tongue, dizziness, and pins and needles. I went to neurologists, an ENT, GPs, and had all brain MRIs, CTs, and a panel of blood tests. All of the symptoms except the intermittent dizziness/balance have gone away. All my scans came back clean so that helped me cope better, with time, you tend to accept the symptoms and then you no longer care about them and they go away. Still having challenges with the dizziness/balance, but I don't freak out about it like I use to. I even had a follow-up CT last month at my doctor's request and still fine. Once you have more time with your symptoms, you will not care about them as much, that is my experience at least.
  4. My right eyelid (lower part), twitches all the time. I have had it for probably 20+ years. My eye doctor and regular docs are never concerned about it, and mine is somehow related with anxiety and fatigue. About a month ago, I went to the eye doc and he said if I really didn't want it to twitch, they could do botox on it and it would paralyze the nerve, but he said it's nothing to worry about.
  5. philb

    Goosebumps?

    I would say it is from heightened sensitivity from being anxious. I would get tingling sensations all over, including the back of my head, tongue, face, etc... When I accepted these were just from anxiety, the sensations slowly went away. This took time with practice, help from friends on this website, and through therapy.
  6. My right bottom eyelid twitches all the time. Has been happening for 20 yrs and I have had MRIs and neuro exams, docs never were worried about it
  7. My doctor told me diarrhea can be from anxiety. Also at 32 I had a colonoscopy due to bleeding founding stool. Came back fine. I had loose stools for years and have improved it by taking probiotics and eating better
  8. How long have you been on Lexapro? I have been on it about for about 2 months now and it helps. The side effects lessened over time.
  9. Im on propanol (sp?) and use as needed, I probably take maybe 1 or 2 a week. I also take Lexapro at 10mg. I have been on them for about 2 months now and feel better, it allows things that I do for therapy such as yoga, exercise, hockey, etc... work better.
  10. I have intermittent balance issues, had MRI, CT, tests, etc... Neurologist said I had a potential vestibular issue. The balance therapist I went to said it was most likely caused by a vestibular neuritis. However, after successfully completing balance therapy and having balance issues only in certain situations, my GP believes its from anxiety and not necessarily a "potential" vestibular issue. So anxiety can definitely cause this issue by elevating your adrenaline levels which affects your sensory information. Hope that helps
  11. It has been on and off for the past 3-4 months. Coffee and alcohol made it worse, now with 2-3 months of the probiotics and digestive enzymes, I feel much better. Still get flare-ups, in which I will eat a few tums, but no longer taking prilosec.
  12. For me, I think it's due to the checking phase of the fight or flight system to be so strong in me. So when I let my guard down when feeling good, automatically my brain is wired to flood thoughts and worries in to ensure I shouldn't be relaxed and left off guard if something were to happen.
  13. Yeah I get this, I was on Prilosec , but now I take a probiotic and digestive enzymes before meals. I also eat Ginger snaps, has helped a ton
  14. My acupuncturist did some treatments to boost my serotonin naturally. It worked well and if I were to stop taking Lexapro, I would use that as part of my weening off process. For me, the excess adrenaline that I have causes a ton of physical symptoms, taking a beta blocker as needed and being on Lexapro helps me with that. I have also kept doing the natural things such as yoga, exercise, and spending more time with friends
  15. I take these papaya chewable tablets or eat Ginger snaps and it helps a ton. Also, I take a 50 billion probiotic